# SDR HNAA2019070800191

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,257 hours, 39,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  651     53-20  0010740  05JUL19  SBY  CLOSE WHILE TROUBLESHOOTING APU BATT 1 OFF BUS MESSAGE.  TRANSCRIBED FROM LP 189608 FOUND DAMAGE ON STRUCTURE BEHIND UP SHORT LOCATED AT THE LOWER HALF OF FRAME 80. DAMAGE THAT WAS FOUND WAS ARCING. FACT  05JUL19  11:41  SBY REPAIRED DAMAGED AREA IAW EO1-53-19-0259. SEE LOG BOOK PAGE 189611 SEQ 1 FOR APU CORRECTIVE ACTION.
